# SDR DALA2024030402951

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 695 S16-17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0228633) FOUND CORROSION AT MLG SUPPORT FRAME, STA 695, BETWEEN STRINGERS S-16R / S-17R. REPAIRED PER ERA 616011-14
